Article citationsMore>>

O. P. Ahuja, “Harmonic Starlike and Convexity of Integral Operators Generated by Hypergeometric Series,” Integral Transforms and Special Functions, Vol. 20, No. 8, 2009, pp. 629-641.

has been cited by the following article:

Follow SCIRP
Twitter Facebook Linkedin Weibo
Contact us
+1 323-425-8868
WhatsApp +86 18163351462(WhatsApp)
Click here to send a message to me 1655362766
Paper Publishing WeChat
Free SCIRP Newsletters
Copyright © 2006-2024 Scientific Research Publishing Inc. All Rights Reserved.